MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-000664
Medical Device Problem Codes Use of Device Problem (1670); Reset Problem (3019)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Chills (2191); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot records were not reviewed because the suspect product is the iphone application.Locked down smartphone: data not available.Omnipod software app version: 2.1.0.Operating system: 26.3.Hardware: iphone17.1.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient had been hospitalized with diabetic ketoacidosis (dka) on (b)(6) 2026.The patient¿s iphone omnipod application got reset and they lost all their controller settings.They were unable to set up a new pod because the settings were missing.The patient's nurse sent their settings to them, but they didn¿t understand them and was delayed entering settings and the following day she needed to go to the hospital.The patient's blood glucose levels reached greater than 400 mg/dl while wearing the pod an unspecified number of hours.Symptoms reported include hyperglycemia, chills, ¿heart was beating really fast¿, nausea, vomiting, weakness, and fatigue.She spent two days in the intensive care unit and received unspecified treatment for dka.The patient was discharged from the hospital on (b)(6) 2026.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25488484
Report Number3014585508-2026-35138
Device Sequence Number9966317
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public(01)10385083000336
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient SexUnknown